# SDR SWAA2024071512414

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 52,572 hours, 31,530 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRACE HANDLE ON THE R2 DOOR IS BROKEN OFF<[01] REMOVED AND REPLACED R2 SERVICE DOOR GRAB HANDLE IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 52 - 41 - 31 - 020 - 008
